Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 7:13 PM CDT for 5 counties in Missouri. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 7:13 PM CDT (00:13 UTC)
- Expired
- Apr 19, 2011, 8:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:58 PM CDT | HAIL 1.5 | West Plains, MO | RELAYED BY MEDIA. |
| Apr 19, 8:01 PM CDT | HAIL 1 | West Plains, MO | ONE INCH HAIL OBSERVED DOWNTOWN WEST PLAINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS53 KSGF 200013
SVRSGF
MOC067-091-149-153-203-200115-
/O.NEW.KSGF.SV.W.0066.110420T0013Z-110420T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 815 PM CDT.
* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM 3 MILES SOUTHWEST OF ZANONI...OR 25 MILES
SOUTHEAST OF AVA...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING
LARGE HAIL.
* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BIRCH TREE...BRIXEY...
CAULFIELD...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
HARDENVILLE...ISABELLA...LONG RUN...MONTIER...MOODY...MOUNTAIN
VIEW...NOBLE...PEACE VALLEY...POMONA...PONTIAC...POTTERSVILLE...
ROCKBRIDGE...SILOAM SPRINGS...SOUTH FORK...SUNDOWN...SYCAMORE...
TECUMSEH...TERESITA...THEODOSIA...THORNFIELD...UDALL...WASOLA...
WEST PLAINS...WHITE CHURCH...WILLHOIT...WILLOW SPRINGS AND ZANONI.
THIS EXTENDS THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN
EFFECT FOR THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3676 9277 3706 9209 3705 9167 3707 9165
3708 9138 3649 9190 3649 9277
TIME...MOT...LOC 0012Z 255DEG 35KT 3667 9235
WIND...HAIL 60MPH 1.75IN
$$
HATCH2 follow-up statements
901
WWUS53 KSGF 200050
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT TUE APR 19 2011
MOC067-091-149-153-203-200115-
/O.CON.KSGF.SV.W.0066.000000T0000Z-110420T0115Z/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-
750 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN SHANNON...EASTERN OZARK...NORTHWESTERN OREGON...
HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES...
...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM FOR HOWELL
COUNTY...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES WEST OF WEST PLAINS...MOVING
EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BIRCH TREE...BRIXEY...CAULFIELD...DORA...
DRURY...GAINESVILLE...GENTRYVILLE...HARDENVILLE...MONTIER...MOUNTAIN
VIEW...NOBLE...PEACE VALLEY...POMONA...POTTERSVILLE...ROCKBRIDGE...
SILOAM SPRINGS...SOUTH FORK...SYCAMORE...TECUMSEH...TERESITA...
WASOLA...WEST PLAINS...WHITE CHURCH...WILLHOIT...WILLOW SPRINGS AND
ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3684 9259 3706 9209 3705 9167 3707 9165
3708 9138 3657 9184 3653 9259
TIME...MOT...LOC 0050Z 255DEG 35KT 3676 9190
WIND...HAIL 60MPH 1.25IN
$$
HATCH331
WWUS53 KSGF 200059
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT TUE APR 19 2011
MOC067-153-200109-
/O.CAN.KSGF.SV.W.0066.000000T0000Z-110420T0115Z/
DOUGLAS MO-OZARK MO-
759 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK AND EASTERN
DOUGLAS COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3664 9206 3686 9202 3698 9166 3696 9149
3682 9162 3666 9176
TIME...MOT...LOC 0059Z 256DEG 40KT 3675 9185
$$
MOC091-149-203-200115-
/O.CON.KSGF.SV.W.0066.000000T0000Z-110420T0115Z/
HOWELL MO-OREGON MO-SHANNON MO-
759 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN SHANNON...NORTHWESTERN OREGON AND CENTRAL HOWELL
COUNTIES...
AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES WEST OF WEST PLAINS...MOVING
EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POMONA...POTTERSVILLE...
WEST PLAINS AND WHITE CHURCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3664 9206 3686 9202 3698 9166 3696 9149
3682 9162 3666 9176
TIME...MOT...LOC 0059Z 256DEG 40KT 3675 9185
WIND...HAIL <50MPH 1.00IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:51 PM CDT, 22 minutes earlier.
Area forecast discussion, Apr 19, 6:51 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 651 PM CDT TUE APR 19 2011 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A CLUSTER OF DEEP CONVECTION HAS EVOLVED ALONG A SERIES OF CONVECTIVE ROLLS OVER DOUGLAS AND OZARK COUNTIES. THESE STORMS HAVE BECOME IMPRESSIVE ON RADAR...LIKELY PRODUCING HAIL TO THE SIZE OF BASEBALLS WITHIN THE STRONGEST UPDRAFTS. THE ENVIRONMENT OVER SOUTH CENTRAL MISSOURI...NEAR WEST PLAINS...ALTON...AND EMINENCE HAS BECOME MORE CONDUCIVE TO THE DEVELOPMENT OF TORNADOES. RUC ANALYSIS SUGGEST THAT LOW LEVEL CAPE VALUES CONTINUE TO INCREASE IN THIS AREA...WHILE SURFACE WINDS ARE NOT QUITE AS VEERED AS AREAS OF SOUTHWEST MISSOURI. ANY UPDRAFTS THAT CAN REMAIN FULLY WITHIN THE WARM SECTOR AND AWAY FROM THE FRONT WILL NEED TO BE CLOSELY MONITORED FOR THE DEVELOPMENT OF TORNADOES. CRAMER && .DISCUSSION... A COLD FRONT CONTINUED TO SURGE ACROSS SOUTHWEST AND CENTRAL MISSOURI THIS AFTERNOON. THIS FEATURE IS EXPECTED TO TRIGGER AN EPISODE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING...MAINLY EAST OF HIGHWAY 65. THE 18Z SPECIAL RAOB FROM SPRINGFIELD SUGGESTED THAT A STOUT CAP REMAINED IN PLACE ACROSS THE WARM SECTOR. AS A MATTER OF FACT...MIXED LAYER INHIBITION WAS MEASURED AT 152 J/KG. THIS IS WHY UPDRAFTS ALONG THE FRONT SAMPLED BY RADAR CONTINUED TO STRUGGLE THROUGH 230 PM. EVENTUALLY DEEP CONVECTION WILL DEVELOP...AND IMPACT AREAS EAST OF HIGHWAY 65. LARGE CAPE WITHIN THE HAIL GROWTH ZONE SHOWS A RISK FOR LARGE HAIL UP TO THE SIZE OF GOLF BALLS. MEANWHILE...A THETA E DIFFERENTIAL OF AROUND 30 DEGREES...IN CONJUNCTION WITH AN INVERTED V STRUCTURE FROM THE SURFACE TO 800 MB...WOULD YIELD A RISK FOR DAMAGING WINDS IN EXCESS OF 60 MPH. THE TORNADO RISK APPEARS TO BE QUITE LIMITED...AS SURFACE WINDS HAVE ALREADY VEERED TO THE SOUTHWEST. ALSO...ZERO CAPE BELOW 3 KM WAS MEASURED FROM THE 18Z RAOB...WHICH WOULD ALSO HAVE A MITIGATION EFFECT ON STORMS PRODUCING TORNADOES. GIVEN THE OVERALL STRONG SHEAR/CAPE COMBINATION WITHIN THE OZARKS AIRMASS...THE TORNADO RISK IS NOT ZERO...AS A COUPLE OF SPIN UPS WOULD BE MORE LIKELY IN AREAS OF SOUTH CENTRAL MISSOURI LATER THIS EVENING. STORMS WILL COMPLETELY EXIT THE OZARKS REGION BY MIDNIGHT TONIGHT...FOLLOWED BY A COOLER AND DRIER AIRMASS. TEMPERATURES WILL RESPOND BY FALLING INTO THE 30S AND 40S WEDNESDAY MORNING. WEDNESDAY AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE 50S AND LOWER 60S. WEDNESDAY IS ALSO A DAY THAT WE CAN PINPOINT A COMPLETELY DRY FORECAST. OTHERWISE A STORMY CONDITIONS ARE ON TAP FROM THURSDAY THROUGH THE UPCOMING WEEKEND. A FRONTAL SYSTEM WILL MEANDER BACK AND FORTH THROUGH SOUTHERN MISSOURI FROM THURSDAY MORNING THROUGH THE WEEKEND. THIS FEATURE WILL BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. THE NEAR STORM ENVIRONMENT WILL NEED TO BE MONITORED THROUGH THESE PERIODS AS THE AREA REMAINS UNDERNEATH THE PRIMARY BELT OF WESTERLIES...HELPING TO ORGANIZE ANY DEEP CONVECTION THAT EVOLVES. ULTIMATELY...MEDIUM RANGE MODELS AGREE THAT DEEP SOUTHWEST FLOW WILL PERSIST THROUGH THE ENTIRE 7 DAY FORECAST. THIS WILL PROVIDE ON AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS. EVENTUALLY SOIL CONDITIONS WILL BECOME EITHER SATURATED OR NEARLY SATURATED...CREATING THE POTENTIAL FOR SOME FLOODING. CRAMER && .AVIATION... /ISSUED 638 PM CDT TUE APR 19 2011/ A COLD FRONT HAD MOVED EAST OF THE AREA TERMINALS AT LATE AFTERNOON. CEILINGS WILL GRADUALLY LOWER WITH MVFR CEILINGS BECOMING PREVALENT TONIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY IMPACT THE BRANSON AND SPRINGFIELD TERMINALS THROUGH 03Z. OTHERWISE SURFACE WINDS WILL BECOME NORTHWESTERLY TONIGHT THEN VEER TO THE NORTHEAST ON WEDNESDAY. THE SKY WILL CLEAR BY MIDDAY WEDNESDAY. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 19, 7:04 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 704 PM CDT TUE APR 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 704 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... HAIL AND THUNDERSTORM WIND GUST RISK IS ELEVATED TO SIGNIFICANT. TORNADO RISK IS LIMITED TO ELEVATED. LIGHTNING RISK IS SIGNIFICANT. NON THUNDERSTORM WIND RISK IS LIMITED. DISCUSSION... SEVERE THUNDERSTORMS WILL IMPACT FAR SOUTH CENTRAL MISSOURI THIS EVENING SOUTHEAST OF A LINE FROM GAINESVILLE TO SALEM. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY HAZARDS WITH THESE STORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THESE STORMS WILL EXIT THE REGION BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UNSETTLED AND ACTIVE WEATHER PATTERN IS EXPECTED FROM THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND. MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS ARE POSSIBLE. THERE IS A RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. IN ADDITION...INCREASINGLY SATURATED SOILS WILL RESULT IN AN INCREASED RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS FROM FRIDAY INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EAST OF A LINE FROM WARSAW TO NEOSHO MISSOURI THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 19, 6:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL GAINESVILLE 36.60N 92.43W
04/19/2011 E1.00 INCH OZARK MO LAW ENFORCEMENT
&&
AFOSTERLocal storm report, Apr 19, 6:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL WILLOW SPRINGS 36.99N 91.97W
04/19/2011 E2.75 INCH HOWELL MO LAW ENFORCEMENT
&&
RUNNELSLocal storm report, Apr 19, 6:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 8 W MOUNTAIN VIEW 37.00N 91.85W
04/19/2011 E1.75 INCH HOWELL MO EMERGENCY MNGR
&&
JCOLUCCILocal storm report, Apr 19, 6:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG EMINENCE 37.15N 91.36W
04/19/2011 SHANNON MO LAW ENFORCEMENT
POWER OUT IN AND AROUND EMINENCE.
&&
RUNNELSLocal storm report, Apr 19, 6:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 SE EMINENCE 37.11N 91.31W
04/19/2011 E1.00 INCH SHANNON MO AMATEUR RADIO
&&
RUNNELSLocal storm report, Apr 19, 7:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL WAYNESVILLE 37.83N 92.20W
04/19/2011 E0.88 INCH PULASKI MO TRAINED SPOTTER
DIME AND NICKEL SIZED HAIL LASTED TWO MINUTES.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:37 PM CDT | Tornado Warning | SGF | Howell, Ozark | 23 min |
| Apr 19, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 43 min |
| Apr 19, 8:11 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 31 min |
| Apr 19, 8:38 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 37 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.